# SDR CA030403001

- Difficulty date: April 2, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Airbus A310-300
- Aircraft time: 39,885 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7060322
- Condition: Damaged
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LOST GREEN HYDRAULIC FLUID DURING FLIGHT . DURING TROUBLE SHOOTING , THE RT MLG TRUCK POSITION ACTUATOR FLEX HOSE WAS FOUND PERFORATED UNDER THE BRADED SURFACE . THE HOSE ASSY WAS REPLACED AND THE SYSTEM WAS TESTED SERVICEABLE.
